# SDR FDEA202209282381

- Difficulty date: September 28, 2022
- Submitted: September 29, 2022
- Operation: Air carrier
- Aircraft: N962FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 24176
- Aircraft time: 72,474 hours, 28,286 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gcu
- Part number: 7342B4D
- Part serial: 1499
- Condition: Failed
- Stage of operation: AP
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

ON FINAL TO KSBD LOST THE LEFT AC BUS.  WE HAD L  GEN OFF, L BUS OFF, AND L BUS TIE TO ISLN ON THE  OVERHEAD PANEL.  LOST ASSOCIATED EQUIPMENT ON  CAPTAIN SIDE.  FLAPS AT 20 DEGREES.  WENT AROUND  AND RAN THE AC BUS OFF CHECKLIST.  WE WE ABLE TO  GET THE LEFT BUS BACK BUT NEVER RECOVERED THE LEFT  GENERATOR.  COORDINATED WITH GOC AND MOCC TO DIVERT  TO KONT.    RELEASED FOR SERVICE .  BASED ON PDIS LIST OF FAILURES, SUSPECT L ENG GCU. R & R L ENG GCU. OPS CK OK.
